Saturday, April 9, 2011

Have you tried cymbalta or know anyone who has?

My dr put me on cymbalta for my fibro pain. Lately I've been hurting so bad and been depressed so I'm willing to try anything.
I'm real shaky and I wonder is this a side effect that goes away? I've bEen reading all about it online and there's thousands of comments. Most good and some bad. My mind concentrates on the bad and I don't want to stop taking this if its a temporary effect.
Please if you have a personal story let me know. I really want to find some help with this pain.
Sent on the Sprint® Now Network from my BlackBerry®

6 comments:

Angie said...

I have no advice just wanted to let you know I was listening ((hugs))

Vicki said...

A good place to find out some info. on it Lisa is WebMD. I use it often when my Dr. change me to a new med. or check the name of the manufactor and they should have info on the drug.

Oka said...

Lisa

"Tell your doctor right away if any of these serious side effects occur: easy bruising/bleeding, dark urine, decreased interest in sex, changes in sexual ability, muscle cramps/weakness, shaking (tremor), stomach/abdominal pain, yellowing eyes/skin, difficulty urinating, unusual decrease in the amount of urine."
from http://www.webmd.com/drugs/drug-91491-Cymbalta+Oral.aspx?drugid=91491&drugname=Cymbalta+Oral

This means, don't wait to contact your doctor, even though it is the weekend. Call his service, inform him. Let him help you make the right decision.

Angie S said...

I am on Cymbalta, have been since Dec 2010. I did have the shakes and insomnia during the first 5 weeks. It went away. Now, at 5 months, I am learning that if I forget to take my dose for even 3 hours, I have awful AWFUL effects:
violent temper, crying spells, "floating" feeling, disorientation, loss of memory, pressure in my face/ears....
While I take it ON TIME EVERY DAY, it works great! I love it! But having an Aspergers Child along with 2 other smaller kids and a deployed military husband, I am not sure this it for me as I tend to forget when other things come up.
So, my opinion, if you can take Cymbalta at the same time every day, then its great! If not, it is the most evil drugs I have ever encountered. Good Luck! :)

gayle said...

I will check with my girl friend. Seems like I remember she was on it or is...just not sure but from reading the above comment I think I would be afraid of it!

bitt said...

I have been on it awhile. I am not shaky but I do have restless legs. It has a few other side affects I don't like. DON'T stop taking it cold turkey, it has awful withdrawl symptoms.

The cymbalta didn't do much for my pain, I've been on it for a few years and looking to try something new. Feel free to email me with more questions. Email on profile.